A mathematical anniversary
Acta Universitatis Carolinae. Mathematica et Physica, Tome 52 (2011) no. 2, pp. 3-6
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_2011_52_2_a1,
author = {Vesel\'y, Ji\v{r}{\'\i}},
title = {A mathematical anniversary},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {3--6},
year = {2011},
volume = {52},
number = {2},
zbl = {1254.01023},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_2011_52_2_a1/}
}
Veselý, Jiří. A mathematical anniversary. Acta Universitatis Carolinae. Mathematica et Physica, Tome 52 (2011) no. 2, pp. 3-6. http://geodesic.mathdoc.fr/item/AUCMP_2011_52_2_a1/